# SDR QXEA0000613

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 32.2 Str 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CASTELLATION IS CRACKED AT FRAME 32-2 AND STRINGER 68.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5, FIGURE 2.
